MAUDE Adverse Event Report: ABBOTT MEDICAL AMPLATZER TREVISIO INTRAVASCULAR DELIVERY SYSTEM; CATHETER, PERCUTANEOUS

ABBOTT MEDICAL AMPLATZER TREVISIO INTRAVASCULAR DELIVERY SYSTEM; CATHETER, PERCUTANEOUS
Model Number 9-ATV09F45/80
Medical Device Problem Codes Difficult to Advance (2920); Material Deformation (2976)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/21/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Investigation is not yet complete.A follow-up report will be submitted with all additional relevant information.
 
Event or Problem Description
It was reported that on (b)(6) 2025, a 25mm amplatzer pfo occluder was selected for implant using a 9f amplatzer trevisio delivery system (ds).It was noted that the front end of the ds was out of shape and was blocked making it unable to release the occluder.The ds was replaced to resolve the event.The physician doesn't believe the patient or user experienced adverse health consequences due to the performance of the product.The patient remained hemodynamically stable throughout the procedure and there was no clinically significant delay.The patient is stable.
 
Additional Manufacturer Narrative
An event of difficulty advancing the device through delivery sheath was reported.The device was returned to abbott.The returned sheath was noted to have an inverted deformation at the tip and a bent damage midway of the sheath.The inner hub was measured using a pin gauge meeting measurement specification.Due to the bent damages, advancements functional testing was precluded.The returned sheath underwent a detailed visual inspection for molding defects, tears, or other signs of manufacturing-related damage.To further assess potential manufacturing deficiencies, the device was manipulated and examined under controlled conditions.No manufacturing-related issues were identified.The device history record was reviewed to ensure that each manufacturing and inspection operation was performed, and the product met all specifications.Additionally, a review of the complaint history identified no similar complaints reported from this lot.Based on the investigation, the damage is consistent with deformation occurring during use.It is possible due to challenging anatomy and/or procedural loading technique, could have contributed to the reported event.The cause of the reported advancement difficulty could not be conclusively determined.The tip invagination is consistent with inability to retract the device into the sheath.Additionally, the observed material bent on the returned delivery system may have resulted from shipping or transportation-related stress, consistent with excessive manipulation; however, this cannot be confirmed.There is no indication of a product quality issue with respect to labeling design or manufacturing of the device.
 
Event or Problem Description
It was reported that on (b)(6) 2025, a 25mm amplatzer pfo occluder was selected for implant using a 9f amplatzer trevisio delivery system (ds).During the procedure, it was noted that the front end of the ds was out of shape and was blocked making it unable to release the occluder.The ds was replaced to resolve the event.The physician doesn't believe the patient or user experienced adverse health consequences due to the performance of the product.The patient remained hemodynamically stable throughout the procedure and there was no clinically significant delay.The patient is stable.

Brand Name
AMPLATZER TREVISIO INTRAVASCULAR DELIVERY SYSTEM
Common Device Name
CATHETER, PERCUTANEOUS
Manufacturer (Section D)
ABBOTT MEDICAL
5050 nathan lane n
plymouth MN 55442
Manufacturer (Section G)
ABBOTT MEDICAL REG# 2135147
5050 nathan ln n
plymouth MN 55442
Manufacturer Contact
karen krouse
5050 nathan lane n
plymouth, MN 55442
6517565400
MDR Report Key22819410
Report Number2135147-2025-04579
Device Sequence Number14887701
Product Code DQY
UDI-Device Identifier05415067030931
UDI-Public(01)05415067030931(17)270831(10)10533059
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K190581
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 11/12/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number9-ATV09F45/80
Device Catalogue Number9-ATV09F45/80
Device Lot Number10533059
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/08/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/21/2025
Supplement Date Received by Manufacturer10/20/2025
Initial Report FDA Received Date08/15/2025
Supplement Report FDA Received Date11/12/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/25/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown